sexologist-icon
Harmones imbalance
14 days after from the period stoped, im rgetting skin rashes and burning in face and neck, also breast feeling heavy. after period start next cycle im getting relief. what should i do
23 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi there, this is a premenstrual syndrome. Usually occurrs due to multiple nutrients deficits. To my patients I am giving cap Premense twice a day from start of symptoms till start of period.Repeat every cycle till no symptoms.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.